# SDR RRXA98007

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAILED GEAR UPLATCH CHECK, ACCOMPLISHED QRH PROCEDURES, NO HELP.  SOUNDS LIKE NOSE GEAR COMING OUT.  FOUND NOSE GEAR UPLATCH AND LEFT GEAR UPLATCH STIFF.  LUBED BOTH UPLATCHES.  OPS CHECKS GOOD ON NUMEROUS RETRACTION CYCLES IAW MM 7-11-0 AND 32-30-0.
